# SDR 20000424AP024

- Difficulty date: October 19, 1999
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, UPPER CARGO COMPT FLOOR PANEL 760-1100, 5-6 INCH CRACK ON FLOOR PANEL.  CUT OUT DAMAGED AREA IAW DC-8 SRM 53-2-0.  FABRICATED REPAIR DOUBLERS.  TREATED, PRIMED, INSTALLED IAW DC-8 SRM 51-1-8 AND 53-2-3 AND 51-1-21.  (M)
